# SDR DLM88021439

- Difficulty date: December 14, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 39,411 hours, 31,977 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 851AH
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PITOT STATIC HEAT OFF LIGHT CAME ON OAP. CHECKED OHMETER AND FOUND RUDDER LIMITER READING 0.      REPLACING PITOT PROBE HEATER.
